• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2020, Volume: 13, Issue: 47, Pages: 4606-4618

Original Article

Analytical solutions of some mechanics problems by Elzaki transform

Received Date:07 November 2020, Accepted Date:14 December 2020, Published Date:28 December 2020


Objectives: To discuss the applicability of new kind of transform technique named as Elzaki transform in solving the higher order ordinary linear differential equations occurred in various categories of vibrations in the field of engineering mechanics. Methods: We have selected some problems in the field of engineering mechanics to study the solutions with the help of Elzaki transform technique. We have used Elzaki transform method and also MATLAB to draw graphs for the obtained solutions of selected problems. Findings: We have successfully applied this new transform technique in finding the analytical solutions and compared with the graphs drawn with MATLAB. Novelty/Applications: We may apply this new kind of transform technique named as Elzaki transform to get the analytical solutions of differential equations.

Keywords: Elzaki transform; differential equations; vibrations


  1. Elzaki MT, Elzaki MS. The new integral transform Elzaki transform. Global Journal of pure and Applied Mathematics. 2011;p. 57–64. Available from: a.https://www.researchgate.net/publication/289123241_The_new_integral_transform_Elzaki_transform
  2. Sharjeel S, Barakzai MAK. Some New Applications of Elzaki Transform for Solution of Linear Volterra Type Integral Equations. Journal of Applied Mathematics and Physics. 2019;07(08):1877–1892. Available from: https://dx.doi.org/10.4236/jamp.2019.78129
  3. Agarwal S, Chauhan R, Sharma N. International Journal of in Advent Technology. 2018;6(12):3687–3692. Available from: a.https://www.researchgate.net/publication/331154497_Application_of_Elzaki_Transform_for_Solving_Linear_Volterra_Integral_Equations_of_First_Kind
  4. Mahgob MMA, Elzaki TM. Solution of partial integro-differential equations by Elzaki transform method. Applied Mathematical Sciences. 2015;9(6):295–303. Available from: https://dx.doi.org/10.12988/ams.2015.411984


© 2020 Ramachandruni & Namala.This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited. Published By Indian Society for Education and Environment (iSee)


Subscribe now for latest articles and news.